# SDR SWAA010456

- Difficulty date: February 13, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 60,651 hours, 65,442 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323161
- Part serial: 16648277
- Condition: Out Of Tolerance
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FWD ENTRY DOOR EMERGENCY EVAC SLIDE PRESS INDICATOR OUT OF LIMITS.  REMOVED AND REPLACED EVAC SLIDE ASSY PER MM.
